# SDR DXTA2012101705150

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 6,425 hours, 4,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 495
- Condition: Seized
- Part time: 6,425 hours, 4,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN COCKPIT/CABIN AFTER TURNING ON THE BLEED AIR FOR THE APU.  INSPECTED HELL HOLE AND NOTICED VISIBLE SMOKE AND VERY STRONG SMOKE ODOR.  R & R A SEIZED ACM IAW MM 21-51-00. OPS & LEAK CHECKED GOOD.
